Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perfect 1-error-correcting Lipschitz weight codes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2016 (English)In: Mathematical Communications, ISSN 1331-0623, E-ISSN 1848-8013, Vol. 21, no 1, 23-30 p.Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

Let pi be a Lipschitz prime and p = pi pi(star). Perfect 1-error-correcting codes in H(Z)(n)(pi), are constructed for every prime number p equivalent to 1(mod 4). This completes a result of the authors in an earlier work, Perfect Mannheim, Lipschitz and Hurwitz weight codes, (Math. Commun. 19(2014), 253-276), where a construction is given in the case p 3 (mod 4).

Place, publisher, year, edition, pages
Udruga Matematicara Osijek , 2016. Vol. 21, no 1, 23-30 p.
Keyword [en]
perfect codes
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-188072ISI: 000375754100002Scopus ID: 2-s2.0-84966687409OAI: oai:DiVA.org:kth-188072DiVA: diva2:937338
Note

QC 20160615

Available from: 2016-06-15 Created: 2016-06-03 Last updated: 2016-06-15Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Dept.)
In the same journal
Mathematical Communications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 3 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf